# SDR SWIA2018040544461

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 39,498 hours, 33,581 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD CLUNKING NOISE WHICH INCREASED AFTER GEAR RETRACTED AND INCREASED SPEED. REMOVED HEAVY ICE BUILD UP FROM NOSE  GEAR AND NOSE DOORS, PERFORMED GVI OF NOSE GEAR AND DOORS  NO OTHER DEFECTS NOTED.
